# SDR IPXA2M75685

- Difficulty date: September 13, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CHAFE DAMAGE ON UPPER SURFACE OF LT INBD FLAP VANE NEAR INBD END.  REPAIRED CHAFE DAMAGE ON LT INBD FLAP VANE UPPER SURFACE T/E NEAR XIFH 138 IAW SRM 57-50-80.  REPAIR 2 WET LAYUP BONDED REPAIR. (MAJOR)
